# SDR SWAA081024

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 41,133 hours, 34,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE CABLE FRAYED.  REMOVED AND REPLACED EVAC SLIDE CABLE PER MM.
